EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-5013 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Joint effusion (4849)
| Date of Event |
05/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 57 months after a left total knee replacement procedure the patient underwent a revision procedure to address effusions, pain, and femoral loosening.Initial surgery and revision surgery operative notes were provided.The patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitant devices: 02-020-11-0250 - truliant ps cem fem ps cem left sz 5 (b)(6).02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t (b)(6).200-07-35 - advanced patella 35mm 3 peg implant (b)(6).The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Please disregard initial report.After further review this was found to be non-reportable as there was no issue with the insert.